# SDR UALA2009122804021

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 63,317 hours, 23,845 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205U1
- Part serial: 1065
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE PACK LOW PRESSURE.  REPLACED DOOR SLIDE AT 3R.  INSPECTED SLIDE FOUND SECURED ON DOOR, REMOVED AND STOWED SLIDE PIN, REMOVED AND STOWED DOOR ASSY BOTTLE PIN.
